# SDR DL72L001972

- Difficulty date: October 11, 2000
- Submitted: October 18, 2000
- Operation: Air carrier
- Aircraft: N508DA
- Make and model: Boeing 727232
- Aircraft serial: 21310
- Aircraft time: 73,310 hours, 49,587 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Beam
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MLG SUPPORT BEAM BORES CORRODED.  TASK: C57-581-01.01 FASTENER BORES CORRODED AT HOLES 3, 4, 5, 11, 12, 26, 27, 30, 31, 32, 36 & 38.  REWORK HOLES PER DRD 57-40D. 3, 4, 5, 11, 26, 30, 31, 32, 36 REAMED TO 0.358.  27, 12, 13 REAMED TO 0.262.   38 REAMED TO 0.295 BHEC OF HOLES LISTED PER DRD 57-40D FOR CORRISION. NO ITEMS.  OK TO TREAT.  TREATED BORES PER SRM 57-40-40D.  MACHINED, BUSHED, TREATED PER SRM 57-40D.
